# SDR GTIA2022012736241

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 9,661 hours, 4,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTS FUMES SMELL IN AFT GALLEY ON DESCENT -PERFORM ODOR ISOLATION IAW TSM 05-50-00 AND CAPTAIN PERFORMED ENGINE RUN UP ON ENG#1 AND ENG#2 IAW AMM 71-00-00. NO ODOR NOTED AIRCRAFT OK FOR SERVICE
